MathSciNet Relay Station
MathSciNet bibliographic data
MR1018570 90C31 (49J52 54C35)
Attouch, Hédy; Wets, Roger J.-B. Quantitative stability of variational systems. I. The epigraphical distance. Trans. Amer. Math. Soc. 328 (1991), no. 2, 695–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement